# SDR CALA0800573

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 29,355 hours, 15,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 907 RIGHT-HAND SIDE FRAME CRACKED AT AIR CONDITIONING (A/C) BRACKET BETWEEN S-8 AND S-9.   REPAIRED CRACKED FRAME AT STATION 907 A/C BRACKET BETWEEN S-8 AND S-9 PER EA 5310-04498.
